# SDR 96ZZZX6126

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747136
- Engine: Pwa JT9D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: 793015
- Condition: Cracked
- Location: Stage 15 Hpc
- Part time: 79,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC HAS .1875 INCH LONG CIRCUMFERENTIAL CRACK IN FRONT SNAP DIAMETER (I.E. IN AN UNUSUAL LOCATION NOT PREDICTED BY ASB 4908).  PART CYCLES, 9,092.
